# SDR ABXA9800031

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922397501
- Condition: Corroded
- Location: Bs 937
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM LOWER FLANGE CORRODED AT STA 937, BL 0.0.  REPAIRED FLOORBEAM IAW ABX REA D53-22192MR.
